So if you read my most recent post before this one you know I was started on Methotrexate Tuesday April 10th. I took it that night (5.0mg the first week and the 2nd week and then it will be uped to 7.5mg the 3rd week after I get labs done.) I wanted to list the side effects I've gotten and see if this is all normal since I've never been on a chemo before. Keep in mind I am also having flare type symptoms but I can't tell the difference between any of it right now. There's also potential for it being Prednisone/Steroid withdrawals since I was on a high dose of Prednisone after an Isumedrol shot in the er and then I went to 7.5mgs again.(I had a low cortisol one time trying to come off pred and then flares the other 2 times.) Anyway, back to the symptoms, they are as follows:
-Some nausea intermittently
-Almost total loss of appetite
-Shortness of Breath(Possibly from fatigue?)
-Very sun sensitive(Which I am anyway but today I was outside literally 5 minutes and started getting a rash)
-Spaciness/out of it-Brain Fog
-Shakiness/Tremor throughout my whole body
-Sore/irritated throat(this happened 2 days after the chemo dose but went away)
-low grade temps(99s)-I also get this with flares and it too went away after a few days
-Chills which accompanied the fevers
-low blood pressure the other day of 96/58 pulse was 62 and a high one yesterday of 125/67 Heartrate was 75. My usual BP runs around 101/60s.
-This weird/odd feeling of my body being off and abnormal or something..it's hard to explain but it also came with modd swings of depression and anger and that has subsided some as well.
-Itching on my hands which has started since yesterday....no rash it just itches from time to time.
-Diarrhea....I have IBS as well which is being treated with Bentyl and Miralax. I stopped taking the miralax today but have still had loose BM's.
The main thing I can say is that I have like no energy and it's been 6 days since my first dose. Is this normal for people who are taking Metho? I am only 96lbs and that is why they started me on such a low dose.
I'm still having the aching/burning in my joints. Just wanting to know everyone's opinion on this and if the fatigue is normal to extend this long after the dose or if it could possibly mean some type of anemia or something especially since the appetite is suppressed. Thanks so much and I hope you all are well.